Ask a doctor

IPL and Duac/Tetracycline For Moderate Acne?

I currently have moderate acne mostly on chin area and slight redness or nose and cheeks.I am thinking of having IPL done.I am currently taking 300mg of Tetracycline over 6 months and Duac cream (clindamycin benzoyl peroxide) should I discontinue these before IPL?Also are there any other laser treatments for acne that can be recommended?

Doctor Answers (2)

Discontinuing acne treatment before IPL treatment

+1

I would discontinue the tetracycline and duac cream at minimum 1 week before your IPL, and ideally even 2 weeks. Best to speak with your dermatologist about available laser treatments such as Isolaz for acne.

Toronto Dermatologic Surgeon
5.0 out of 5 stars 13 reviews

IPL Tetracycline acne

+1

I think overall it is safe but I would recommend to stop the tetracycline for 2 weeks before. There are so many in the market outside of the USA that it is impossible to keep control.  I hope that this helps

 

Miami Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.